MAUDE Adverse Event Report: MOBIUS MOBILITY LLC. IBOT PMD

MOBIUS MOBILITY LLC. IBOT PMD
Model Number IBOT PMD
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Limb Fracture (4518)
Date of Event 05/09/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Mobius mobility made multiple requests for access to the device for investigation, but it was not made available.The user was interviewed by the mobius mobility service team.The user did not indicate he had any issues with the ibot.Mobius mobility reviewed the user's original device configuration and the history of support calls and parts requests from the user.The user had a fixed center mount foot platform with calfpads and rubber coated adjustable angle foot plate (11.5 inch x 10 inch).The device also had lateral thigh supports that had been adjusted to provide distal support at his knees.There were no leg straps on the order and there were no calls from the user indicating that they were having issues keeping their feet on the foot plate.In reviewing the training record with the assistive technology professional that performed the training, the user had no issues keeping his feet on the foot plate when maneuvering in standard, 4-wheel, balance, or stair modes.The user had, after delivery, reversed the lateral thigh supports making them more proximally positioned and this adjustment could result in the lack of foot/leg control when using the device, contributing to the incident.
 
Event or Problem Description
User was driving ibot® pmd on the sidewalk and their foot slipped off the footplate resulting in the user driving over their own ankle.The event resulted in a fractured ankle.

Brand Name
IBOT PMD
Common Device Name
IBOT
Manufacturer (Section D)
MOBIUS MOBILITY LLC.
540 north commercial st.
suite 310
manchester NH 03101
Manufacturer (Section G)
MOBIUS MOBILITY LLC.
540 n. commercial street
suite 310
manchester NH 03101
Manufacturer Contact
joseph sullivan
540 n. commercial street
suite 310
manchester, NH 03101
8333464268
MDR Report Key22169838
Report Number3014522447-2025-00005
Device Sequence Number7829333
Product Code IMK
UDI-Device Identifier00857584008010
UDI-Public00857584008010
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K210920
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Modification/Adjustment
Type of Report Initial
Report Date (Section B) 06/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberIBOT PMD
Device Catalogue NumberMMPX-10000-000
Device Lot NumberN/A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2025
Initial Report FDA Received Date06/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/15/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexMale
Patient Weight84 KG
Patient EthnicityNon Hispanic
Patient RaceWhite